Search the Community
Showing results for tags 'help'.
Found 29 results
Christeenie posted a topic in Introductions and updatesHello there I am new to this site and came across some really HELPFUL things and hopefully you guys can help me out with some things. My wife has bipolar II and has been on her cocktail of medicine for about 16 years now. She decided she wants to taper off her medicine and we started with the anti-depressant first which is is her Prozac. She was taking 20 mg of Prozac so we reduced her to 10 mg of Prozac.....HORRIBLE IDEA.. after 5 days of dosing her down to the 10 mg of Prozac she became so irritable, and angry .. like I've never seen before. It is now day 3 of her feeling this way and I'm at a loss... Not sure if i should throw her back on the 20 mg or see if she can ride this out??? I read on here to micro taper off medicine if she cant handle the 10% rule.. Any suggestions? Any help? Any words of wisdom here? She's feeling pretty hopeless but I keep cheering her on since I know this process is going to take a long time and I know she is capable of doing it.
hey everyone. so i'm in need of help. lets start from January 2014. I started Prozac 20 mg. I stayed on this until the end of June 2014, taking 1 a day. Then i switched to Celexa 20 mg once a day. I've been taking this and still am on this dosage. As you can see I've been on an antidepressant for 9 months straight with no breaks. With Celexa I've been having weird drug interactions. If I take benadryl I start feeling tingly and feel like I'm on fire. So i stopped taking benadryl. I"m also prescribed adderall 10 mg as needed. If i take adderall I start feeling like im on fire as well. So i stopped taking adderall. Then a couple days ago i went to walmart and bought some whey protein pre-workout mix because i'm trying to lose the weight celexa has inevitably put on. I drank the preworkout shake for the first time... and I started feeling like i was on fire... like i couldn't breath. It seems like everything triggers an interaction. I want to GET OFF antidepressants. I missed a dose of celexa and the next morning i woke up at 6 a.m. with tingling and weird temperature highs and lows, cold sweats and I was in so much physical pain that i was in tears, my head was killing me and i didnt feel normal. I felt zoned out, felt like i had the flu and felt scarily lethargic. The tingling and temperature highs and lows also existed. My eyes would dilate when i would get hot for some reason and then the feeling would go away... then come back. i went to the doctor because i just felt so out of place. i ended up taking my celexa and still felt sick and weary. my blood pressure was fine. my temp was normal. but i was so hot i went to take a bath and the coldest water felt warm to me... scary. and so the doctor said that i needed to wean off the celexa. he said to just stop taking it because i'd only been on it for 3 months. but keep in mind i was on prozac then switched to celexa. a total of 9 months of ssri use. i asked him what if i started withdrawing to which he replied to taper off the celexa. he wants me to cut my dosage in half today. i'm so tired of the side effects of celexa but the withdrawal is real. its making me allergic to everything! and i never knew how hard it would be to get off of until i experienced such terrible withdrawals. any comments or advice would be appreciated greatly. thank you for reading.
Hi, i don't know were to start. first of all,my main language isn't english so i may be a bit awkward with words but i honestly don't know who to ask help. i've been on lamotrigine and risperidone for two months one of them was really...bad i'm being careful with the word choice ,i know most of you have gone through hell.well, the most terrible days weren't that mch in number but were followed by a really weird and unconfortable sensation on the chest ,i couldn't enjoy anything and was anxious,now i'm pretty stable,or rather the same as before the meds because i don't see any difference i get irritable and depressed the same way but now i'm trying to get off these meds since i've read so many things. i was put on these because my psychiatric doctor thought i was "on the bipolar spectrum" i'veb een diagnosed with depression before i was actually 2 years of my teen years holled up in my room and developed some social anxiety and was kind of desintetized i also felt all the time sleepy,tired and with fuzzy head ,like my front lobe was asleep. i was getting better now,since last year .this year was pretty good,i started college and it was kind of hard to fit in but it was good,really i hadn't been that good since years ago, but i thought i could be better and wanted to be more "normal" like my college clsasmates i really wanted to be able to get excited over the things they did,enjoy things more,their jokes,remember the words i wanted to say,not feel tired all the time,etc so i went to the medical service on my college and saw a psychologist ,i was really honest and talked about my passive suicidal thoghts i told her i knew i wasnt to act on them thought since i have pretty good control over myself since young ,still she send me to the psychiatrist i told her i was ok with meds,because i was pretty naive i guess but then two weeks on the meds i started to feel even worse than before (i actually was having troubles and i guess i overreact to everything and get violent and cry a lot so this event on my life felt way more terrible that it was and i was thinking on dropping out ,etc) but on meds i felt terrible and realized how ok i was doing ,i was really getting better without the help of any meds,now i realize that.i started to look up why i was feeling so terrible,the headaches and the not-so pasive suicidal thoughts every 5 minutes ,i almost acted upon them ,and the fact i coudn't stop crying for a week i found out a lot of things about meds and how they make people ill. i'm really scared right now i feel like it would be better if i stop now because i feel i would end up stopping anyway ,i know myself i will e obsessing over everything i've read on meds.but i don't know how to do it,my doctor has told me to stop worrying that i should trust him and if i really want to tapper that i do it in three weeks 50% tapper and i would be ok and i shoudn't belive internet folks he also told me to take the risperidone on altenated days since i was taking such a low dose (0.5) i tappered from 1mg succesfully before,i don't know what should i do he is the only person i can count on since i don't have money to go to another doctor (this one is free) he told me to come back in month because he couldn't help me if i wasnt gonna follow what the told me, i went yesterday again to ask for the other med i'm on since he only gave instructions of how to tapper one of them and he told me to stop worrying again,that i wasn't gonna have any kind of bad reaction like i've read.i really wanted to trust him but i'm sort of decided to start tappering off i just need someone to guide me ,i'm pretty ignorant and scared ,i want to be able to go to college next year again and be able to help my family in the future ,i don't want to end up having such a terrible withdrawal that will affect my cognitive functions so much (like they affected me when i was getting on the meds) i know my situation is not bad and i'm sorry if i am coming to the wrong place but i need to understand what i'm going to do before doing it because i don't want to regret it. right now i'm at 75mg of lamotrigine(because i was feeling terrible and told my doctor i didnt want to up my dose yet ...i stil haven't because i planned to get off meds some weeks ago ) and 0.5 of risperidone (i was on 1mg before) i've been on them for a moth ,if anyone can please help me on how i can do this and why,about the meds interactions and the tapper of such a low dose like risperidone,wich should i do first? i'm sorry i ask so many things but i'm pretty ignorant and i sometimes don't understand everything since my english isn't that good(understanding) that,if i need to write anything please tell me. i hope you are all doing better,i wish you the best on journey to recovery,really.
Pagey posted a topic in Introductions and updatesHi everyone, I'm new to the forum, this is my first post but I happened upon this place while googling brain zap cures and thought I might be able to get some help here. I'd been on 10mg escitalopram (Lexapro) daily since september and quit cold turkey approximately 10 days ago. I do realise it was stupid of me not to taper but I'd just undergone a really traumatic event that completely killed by ability to care about myself and I just wanted those meds out of my system and now I've gotten this far already there's just no way I'm getting back on them. Anyway, since then it's been unending nausea, fever, flu-like symptoms, insomnia, one seizure which landed me in hospital but most of all these brain zaps and what I'm calling 'body zaps' because they feel the same, except all over my body and they happen pretty much every 10 seconds. They're just killing me. Every time I get one I also get a vague auditory hallucination and my vision gets a bit weird as well. I've noticed this happens especially when I'm trying to sleep and when I first get up in the mornings. At the hospital they gave me low-dose Seroquel to help with sleep but they didn't give me a prescription so I've got nothing now. I've been to a couple doctors, all of whom keep denying there's even such a thing as SSRI withdrawals...so frustrating. So I figured this place is probably where I can find the most help when it comes to dealing with such symptoms on your own: I'm especially looking for help regarding those electric shock sensations...anyone found anything that helps? Also, does anyone have any clue how long these WDs last?! I'm finding testimonies speaking of months and it's scaring me a little... Thanks very much.